# SDR SWAA2023091198984

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 2,397 hours, 1,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT AND HOLDER. TEST PASS AT THIS TIME. REF AMM. 25-64-00. -END-
